# SDR DALA2016091206570

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE: PERFORMED RT WING HINGE COVER AILERON TAB MOD, ELONGATED FASTENER HOLE WAS FOUND ON RT AILERON T/E LOWER SKIN STA XAT=1.978.  AILERON WAS REPAIR IAW ER/A NM 550281-14, REV ORIGINAL AND ETI -88-16-296, REV 3.
